How long do side effects last?

N

Nanny

New member
Jan 3, 2023
1
0
1
Been taking ozempic since end of August 2022 and on 1mg for the past 2.5 month. I have been having excessive gas with smelly bad tasting sulfur burps followed by watery diarrhea. is this related to ozempic and will it eventually go away? Has anyone else had this happen? Before I was increased to 1 mg I had constipation. These new side effects are hard to deal with wondering if I should discontinue.
 
S

Summer

Moderator
Staff member
Jun 21, 2022
13
2
3
Hi Nanny, Welcome to the forum!
I have heard such side effects as constipation, diarrhea and burps are quite common for Ozempic treatment, still, you can minimize them. I suggest you try to lessen your burp effect by adding a teaspoon of baking soda into a glass of water and drinking small sips. Some probiotics help too. And in general, I would recommend focusing on a diet as well because healthy meals (without fried, spicy and salty foods) will definitely minimize these side effects. I hope these tips will help and you will continue without these side effects, fingers crossed.

Have a nice day!
 
  • Like
Reactions: Oledumare